MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; stimulator, electrical, implanted, for parkinsonian tremor
Model Number NM-3138-55
Medical Device Problem Codes Fracture (1260); Off-Label Use (1494); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Movement Disorder (4412); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced a loss of stimulation resulting in a return in dystonia symptoms and deterioration in tone control and upper limb function.X-ray imaging was performed and confirmed that the lead extensions were fractured.The patient was scheduled for a future revision to replace both lead extensions.The revision has not yet occurred.
 
Additional Manufacturer Narrative
Block b3 date of event: approximation based on date that the patient first noticed the issue - (b)(6) 2025.Additional suspect medical device component involved in the event: model: nm-3138-55.Serial: (b)(6).Batch: 7080574.Catalog description: 55cm 8 contact extension.Udi: (b)(4).

Brand Name
NA
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25303136
Report Number3006630150-2026-03535
Device Sequence Number15782775
Product Code NHL
UDI-Device Identifier08714729820765
UDI-Public(01)08714729820765(17)220918(10)7079840
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/18/2022
Device Model NumberNM-3138-55
Device Catalogue NumberNM-3138-55
Device Lot Number7079840
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer06/09/2026
08/27/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date07/07/2026
09/24/2026
Date Device Manufactured09/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 YR
Patient SexMale